Pointwise Universal Consistency Of Nonparametric Linear Estimators
This paper presents sufficient conditions for pointwise universal consistency of nonparametric delta estimators. We show the applicability of these conditions for some classes of nonparametric estimators.
|Date of creation:||Nov 2004|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +34 91 624-9630
Fax: +34 91 624-9608
Web page: http://portal.uc3m.es/portal/page/portal/dpto_economia_empresa
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jose Vidal-Sanz & Miguel Delgado, 2004. "Universal consistency of delta estimators," Annals of the Institute of Statistical Mathematics, Springer, vol. 56(4), pages 791-818, December.
- Harro Walk, 2001. "Strong Universal Pointwise Consistency of Recursive Regression Estimates," Annals of the Institute of Statistical Mathematics, Springer, vol. 53(4), pages 691-707, December.
When requesting a correction, please mention this item's handle: RePEc:cte:wbrepe:wb045821. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.